# SDR 2004UALA00814

- Difficulty date: August 31, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 23,943 hours, 3,093 cycles
- Engine: Pwa PW4056
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Rotated
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON UPPER LINK TO WING FRONT SPAR ATTACH FITTING, ONE FASTENER HAS ROTATED AT INBD ROW UPPER HORIZONTAL FASTENER.  FASTENER REMOVED, HFEC OF HOLE AND NO DEFECTS NOTED.  BOLT REINSTALLED WITH RETAINED BOLT AND NUT.
